# SDR UIEA2021090301949

- Difficulty date: August 31, 2021
- Submitted: September 5, 2021
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Guide
- Condition: Cracked
- Location: Bs 1900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H SIDE GUIDE RAIL AT STA 1900 AREA FOUND CRACK.  AFT CARGO L/H SIDE GUIDE RAIL AT STA 1900 CRACK AREA REPAIRED AS PER RI-25-50-14871 REV A   )
